修正的Durrmeyer-Bernstein算子在Orlicz空间中的逼近等价定理
Approximation equivalence theorem of modified Durrmeyer-Bernstein operators in Orlicz spaces
云南民族大学学报:自然科学版,2016,25(6):550-553

沈宗山 SZS

摘要


以加权光滑模为工具,建立了修正的Durrmeyer-Bernstein算子在Orlicz空间中的逼近正,逆定理,得到了逼近等价定理. Using a modulus of smoothness with weight, we establish a direct theorem and an inverse theorem of modified Durrmeyer-Bernstein operators in Orlicz spaces. Furthermore, we obtain an approximation equivalence theorem of the operators.

参考



全文: PDF      下载: 172      浏览: 123


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com